Connection between the algebra of kernels on the sphere and the Volterra algebra on the one-sheeted hyperboloid : holomorphic “perikernels”
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 2, pp. 169-225.
@article{BSMF_1992__120_2_169_0,
     author = {Bros, J. and Viano, G.A.},
     title = {Connection between the algebra of kernels on the sphere and the {Volterra} algebra on the one-sheeted hyperboloid : holomorphic {\textquotedblleft}perikernels{\textquotedblright}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {169--225},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {2},
     year = {1992},
     doi = {10.24033/bsmf.2183},
     zbl = {0770.47007},
     mrnumber = {94a:32008},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2183/}
}
TY  - JOUR
AU  - Bros, J.
AU  - Viano, G.A.
TI  - Connection between the algebra of kernels on the sphere and the Volterra algebra on the one-sheeted hyperboloid : holomorphic “perikernels”
JO  - Bulletin de la Société Mathématique de France
PY  - 1992
DA  - 1992///
SP  - 169
EP  - 225
VL  - 120
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2183/
UR  - https://zbmath.org/?q=an%3A0770.47007
UR  - https://www.ams.org/mathscinet-getitem?mr=94a:32008
UR  - https://doi.org/10.24033/bsmf.2183
DO  - 10.24033/bsmf.2183
LA  - en
ID  - BSMF_1992__120_2_169_0
ER  - 
%0 Journal Article
%A Bros, J.
%A Viano, G.A.
%T Connection between the algebra of kernels on the sphere and the Volterra algebra on the one-sheeted hyperboloid : holomorphic “perikernels”
%J Bulletin de la Société Mathématique de France
%D 1992
%P 169-225
%V 120
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2183
%R 10.24033/bsmf.2183
%G en
%F BSMF_1992__120_2_169_0
Bros, J.; Viano, G.A. Connection between the algebra of kernels on the sphere and the Volterra algebra on the one-sheeted hyperboloid : holomorphic “perikernels”. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 2, pp. 169-225. doi : 10.24033/bsmf.2183. http://archive.numdam.org/articles/10.24033/bsmf.2183/

[1-a] Faraut (J.). - Algèbre de Volterra et transformation de Laplace sphérique, Séminaire d'Analyse Harmonique de Tunis, 1981, exposé n° 29.

[1-b] Faraut (J.). - Algèbres de Volterra et transformation de Laplace sphérique sur certains espaces symétriques ordonnés, Sympos. Math., t. 29, 1987, p. 183-196. | MR | Zbl

[2] Faraut (J.) and Viano (G.A.). - Volterra algebra and the Bethe-Salpeter equation, J. Math. Phys., t. 27, 1986, p. 840-848. | MR | Zbl

[3] Hörmander (L.). - Uniqueness theorems and wavefront sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., t. 24, 1971, p. 671-704. | Zbl

[4] Sato (M.), Kawai (T.) and Kashiwara (M.). - Hyperfunctions and pseudodifferential equations, Lecture Notes in Math., t. 287, 1973, p. 265-529. | MR | Zbl

[5-a] Iagolnitzer (D.). - Microlocal essential support of a distribution and decomposition theorems an introduction, in “Hyperfunctions and Theoretical Physics”, Lecture Notes in Math., t. 449, 1975, p. 121-132. | MR

[5-b] Iagolnitzer (D.). - Analytic structure of distributions and essential support theory, in Structural analysis of collision amplitudes. - R. Balian and D. Iagolnitzer, North Holland, Amsterdam, New York, Oxford, 1976. | MR

[6] Bony (J.M.). - Équivalence des diverses notions de spectre singulier analytique, Séminaire Goulaouic-Schwartz, École Polytechnique, Palaiseau, 1976-1977, exposé n° 3. | Numdam | Zbl

[7] Pham (F.). - Introduction à l'étude topologique des singularités de Landau, Mémorial des Sciences Mathématiques 164. - Gauthier-Villars, Paris, 1967. | MR | Zbl

[8] Bros (J.) and Pesenti (D.). - Fredholm theory in complex manifolds with complex parameters : analyticity properties and Landau singularities of the resolvent, J. Math. Pures Appl., t. 58, 1980, p. 375-401. | MR | Zbl

[9] Martineau (A.). - Distributions et valeurs au bord des fonctions holomorphes, Cours international d'été sur la théorie des distributions, Lisbonne 1964. | MR

[10] Leray (J.). - Le calcul différentiel et intégral sur une variété complexe (Problème de Cauchy III),, Bull. Soc. Math. France, t. 87, 1959, p. 81-180. | Numdam | MR | Zbl

[11] Bremermann (H.J.). - Thesis, Schrift. Math. Inst. Univ. Münster 5, 1951. | Zbl

[12] Painlevé (P.). - Sur les lignes singulières des fonctions analytiques, Ann. Fac. Sci. Toulouse Math. 2, t. B27, 1887, p. 27-29 (article reproduit dans “Oeuvres de Paul Painlevé”, tome II, p. 55-57, Éditions du C.N.R.S., Paris, 1974). | JFM | Numdam

[13-a] Bros (J.) and Glaser (V.). - L'enveloppe d'holomorphie de l'union de deux polycercles, preprint CERN, (unpublished), 1961.

[13-b] Bros (J.). - Les problèmes de construction d'enveloppes d'holomorphie en théorie quantique des champs, Séminaire Lelong, Paris, exposé n° 8, 1962. | Numdam | Zbl

[13-c] Bros (J.). - Propriétés algébriques et analytiques de la fonction de n points en théorie quantique des champs, Thèse Univ. Paris, 1970.

[14] Bros (J.), Epstein (H.), Glaser (V.) and Stora (R.). - Quelques aspects globaux des problèmes d'edge-of-the-wedge, in “Hyperfunctions and Theoretical Physics”, Lecture Notes in Math., t. 449, 1975, p. 185-218. | MR | Zbl

Cited by Sources: